# SDR AALA202201030323

- Difficulty date: December 29, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A300*
- Aircraft serial: 6227
- Aircraft time: 23,311 hours, 6,870 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sdac
- Part number: 350E5500205
- Part serial: 0E5016515
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CONTROL SLAT SYSTEM 2 FAULT ECAM DISPLAYED IN ROUTE TO DFW. DECLARED AN EMERGENCY AND LANDED AT DFW SAFELY WITHOUT FURTHER INCIDENT. ACCOMPLISHED TSM 27-81-00-810-832A WITH NO FAULTS NOTED. REPLACED SDAC (SYSTEM DATA ACQUISITION CONCENTRATOR) PER AMM 31-55-34
